Detalle del registro

"Bubble-Tower" phenomena in a semilinear elliptic equation with mixed Sobolev growth

Universidad de Chile. Repositorio Académico

 
Título "Bubble-Tower" phenomena in a semilinear elliptic equation with mixed Sobolev growth
 
Autor Campos, Juan F.
 
Tema BREZIS-NIRENBERG PROBLEM
 
Descripción In this work we consider the following problem
[GRAPHICS]

with N/(N - 2) < p < p* = (N + 2)/(N - 2) < q, N >= 3.

We prove that if p is fixed, and q is close enough to the critical exponent p*, then there exists a radial solution which behaves like a superposition of bubbles of different blow-up orders centered at the origin. Similarly when q is fixed and p is sufficiently close to the critical, we prove the existence of a radial solution which resembles a superposition of flat bubbles centered at the origin.
 
Fecha 2010-01-28T17:50:15Z
2015-03-13T12:28:38Z
2010-01-28T17:50:15Z
2015-03-13T12:28:38Z
2008-03-01
 
Tipo Artículo de revista
 
Enlace NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS Volume: 68 Issue: 5 Pages: 1382-1397 Published: MAR 1 2008
0362-546X
10.1016/j.na.2006.12.032
http://repositorio.uchile.cl/handle/2250/125280
 
Idioma en
 
Publicador PERGAMON-ELSEVIER SCIENCE LTD